Characterisations of ideal threshold schemes

Pieprzyk, Josef & Zhang, Xian-Mo (2004) Characterisations of ideal threshold schemes. Discrete Mathematics and Theoretical Computer Science, 6(2), pp. 471-482.

View at publisher (open access)


We characterise ideal threshold schemes from different approaches. Since the characteristic properties are independent to particular descriptions of threshold schemes, all ideal threshold schemes can be examined by new points of view and new results on ideal threshold schemes can be discovered.

Impact and interest:

1 citations in Scopus
2 citations in Web of Science®
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

16 since deposited on 03 Jul 2014
2 in the past twelve months

Full-text downloads displays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 73320
Item Type: Journal Article
Refereed: Yes
ISSN: 1365-8050
Divisions: Current > QUT Faculties and Divisions > Science & Engineering Faculty
Deposited On: 03 Jul 2014 02:00
Last Modified: 21 Jun 2017 20:01

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page